liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
The Wiener test for higher order elliptic equations
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2002 (English)In: Duke mathematical journal, ISSN 0012-7094, Vol. 115, no 3, 479-512 p.Article in journal (Refereed) Published
Abstract [en]

We deal with strongly elliptic differential operators of an arbitrary even order 2m with constant real coefficients and introduce a notion of the regularity of a boundary point with respect to the Dirichlet problem which is equivalent to that given by N. Wiener in the case of m = 1. It is shown that a capacitary Wiener's type criterion is necessary and sufficient for the regularity if n = 2m. In the case of n > 2m, the same result is obtained for a subclass of strongly elliptic operators.

Place, publisher, year, edition, pages
2002. Vol. 115, no 3, 479-512 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-46798DOI: 10.1215/S0012-7094-02-11533-6OAI: diva2:267694
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Duke mathematical journal
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link